# SDR SWIA200110439

- Difficulty date: December 13, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,910 hours, 31,627 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: SV14H11004
- Part serial: N91004
- Condition: Failed
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON MISSED APPROACH CLIMBOUT IN JAC, SELECTED GEAR UP.  THE GEAR DID NOT RETRACT.  RAN QRH PROCEDURE AND CYCLED GEAR HANDLE.  GEAR DID NOT RETRACT, STILL INDICATED SIX RED DISAGREEMENT AND SIX GREEN DOWNLOCKED INDICATION LIGHTS.  PLACED HANDLE IN DOWN POSITION AND DIVERTED TO COD WITH GEAR EXTENDED.  SWUNG GEAR AND COULD NOT DUPLICATE.  REMOVED AND REPLACED THE FORWARD LANDING GEAR DOORS SOLENOID VALVE IAW EMB MM 32-33-01.  OPS CHECK GOOD, LEAK CHECK GOOD.
